Issue
Volume 25, Number 4

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 4, 25 (2007). Abstract
pdf
Full Article

G. Dziuk and C. M. Elliott
Surface Finite Elements for Parabolic Equations
J. Comp. Math., 25 (2007), pp. 385-407. Abstract
pdf
Full Article

Ming Wang, Zhong-Ci Shi and Jinchao Xu
Some n-Rectangle Nonconforming Elements for Fourth Order Elliptic Equations
J. Comp. Math., 25 (2007), pp. 408-420. Abstract
pdf
Full Article

Hongkai Zhao
Parallel Implementations of the Fast Sweeping Method
J. Comp. Math., 25 (2007), pp. 421-429. Abstract
pdf
Full Article

Chao Yang and Jiachang Sun
Edge-Oriented Hexagonal Elements
J. Comp. Math., 25 (2007), pp. 430-439. Abstract
pdf
Full Article

Mohammed Seaid
Multidimensional Relaxation Approximations for Hyperbolic Systems of Conservation Laws
J. Comp. Math., 25 (2007), pp. 440-457. Abstract
pdf
Full Article

Deyue Zhang and Fuming Ma
A Finite Element Method with Perfectly Matched Absorbing Layers for the Wave Scattering by a Periodic Chiral Structure
J. Comp. Math., 25 (2007), pp. 458-472. Abstract
pdf
Full Article

Ghulam Mustafa and Jiansong Deng
Estimating Error Bounds For Ternary Subdivision Curves/Surfaces
J. Comp. Math., 25 (2007), pp. 473-484. Abstract
pdf
Full Article

Min Yang
Multistep Finite Volume Approximations to the Transient Behavior of a Semiconductor Device on General 2D or 3D Meshes
J. Comp. Math., 25 (2007), pp. 485-496. Abstract
pdf
Full Article